# SDR MYWA110040

- Difficulty date: April 5, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 28,325 hours, 10,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT THE PAX COMPARTMENT BIN LOCATIONS 7-10DEF, 15-23 DEF AND 16-22 ABC ARE INOP.  REPLACED BATTERY PACKS.  SYSTEM OPS NORMAL.
